Document Type

Article

Publication Date

1995

Publication Source

International Journal of Mathematics and Mathematical Sciences

Abstract

Solutions are obtained of boundary value problems for Lny+f(x,L0y,…,Ln−2y), satisfying L2y(0)=Ln−1y(1)=0, 0≤i≤n−2, where Li, denotes the ith quasiderivative, and where f(x,y1,…,yn−1) has singularities at yi=0, 1≤i≤n−1.

Inclusive pages

571-578

ISBN/ISSN

0161-1712

Document Version

Published Version

Comments

Copyright © 1995 Hindawi Publishing Corporation. This is an open-access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Permission documentation is on file.

Volume

18

Volume

18

Issue

3

Peer Reviewed

yes

Link to published version

Included in

Mathematics Commons

Share

COinS